# SDR DALA2022041802625

- Difficulty date: April 14, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N840DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31951
- Aircraft time: 22,013 hours, 8,521 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8500417) DURING INSPECTION FOUND EMERGENCY LIGHT AT SEAT 28DEF INOP. RESEATED THE CONNECTOR AT THE SEAT TRACK AT SEAT 28 DEF AND THE EMER ESCAPE PATH LIGHTS AT SEAT 28DEF. CKS NORMAL PER B737 AMM 33-51.
